MAUDE Adverse Event Report: Abbott Medical Quattrode Lead Wide Spaced, 60 cm; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief

Abbott Medical Quattrode Lead Wide Spaced, 60 cm; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Model Number 3166
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 06/30/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced ineffective therapy following a jet-ski accident.Diagnostics revealed high impedances on all 4 leads.As a result, surgical intervention may be undertaken in the future.
 
Additional Manufacturer Narrative
Date of event is estimated.

Brand Name
Quattrode Lead Wide Spaced, 60 cm
Common Device Name
Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Manufacturer (Section D)
Abbott Medical
6901 preston rd
plano TX 75024
Manufacturer (Section G)
Abbott Medical
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
+1(972)309-8000
MDR Report Key50063606
Report Number1627487-2026-09198
Device Sequence Number16118662
Product Code LGW
UDI-Device Identifier05414734401661
UDI-Public(01)05414734401661(10)T00005727(17)251009
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/09/2025
Device Model Number3166
Device Catalogue Number3166
Device Lot NumberT00005727
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2026
Supplement Date Received by Manufacturer09/04/2026
Initial Report FDA Received Date07/28/2026
Supplement Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS APAPTER (x2); SCS IPG
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight125 LB